آمار

تعداد نشریات27
تعداد شماره‌ها556
تعداد مقالات5,734
تعداد مشاهده مقاله8,017,321
تعداد دریافت فایل اصل مقاله5,389,372
Hesamian, G., Akbari, M. G.. (1401). Fuzzy time series model using weighted least square estimation. نشریه علمی دانشگاه سیستان و بلوچستان, 19(2), 63-81. doi: 10.22111/ijfs.2022.6788
G. Hesamian; M. G. Akbari. "Fuzzy time series model using weighted least square estimation". نشریه علمی دانشگاه سیستان و بلوچستان, 19, 2, 1401, 63-81. doi: 10.22111/ijfs.2022.6788
Hesamian, G., Akbari, M. G.. (1401). 'Fuzzy time series model using weighted least square estimation', نشریه علمی دانشگاه سیستان و بلوچستان, 19(2), pp. 63-81. doi: 10.22111/ijfs.2022.6788
Hesamian, G., Akbari, M. G.. Fuzzy time series model using weighted least square estimation. نشریه علمی دانشگاه سیستان و بلوچستان, 1401; 19(2): 63-81. doi: 10.22111/ijfs.2022.6788


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.